2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 6 [rss]
F. Martín, M. Umehara, K. Yamada. Flat surfaces in hyperbolic 3-space whose hyperbolic Gauss maps are bounded Rev. Mat. Iberoam. 30 (2014) no. 1 , 309–316. MathScinet [bib] [doi]
C. J. G. Machado, J. D. Pérez, I. Jeong, Y. J. Suh. $\Bbb D$-parallelism of normal and structure Jacobi operators for hypersurfaces in complex two-plane Grassmannians Ann. Mat. Pura Appl. (4) 193 (2014) no. 2 , 591–608. MathScinet [bib] [doi]
J. M. M. Senovilla. Gravitational double layers Classical Quantum Gravity 31 (2014) no. 7 , 072002, 8. MathScinet [bib] [doi]
F. Martín, R. Mazzeo, M. M. Rodríguez. Minimal surfaces with positive genus and finite total curvature in $\Bbb H^2\times\Bbb R$ Geom. Topol. 18 (2014) no. 1 , 141–177. MathScinet [bib] [doi]
O. Mueller, M. Sánchez. An invitation to Lorentzian geometry Jahresber. Dtsch. Math.-Ver. 115 (2014) no. 3-4 , 153–183. MathScinet [bib] [doi]
C. J. G. Machado, J. D. Pérez, Y. J. Suh. Real hypersurfaces of Codazzi type in complex two-plane Grassmannians Bull. Malays. Math. Sci. Soc. (2) 37 (2014) no. 1 , 123–128. MathScinet [bib]
J. A. Aledo, A. Romero, R. M. Rubio. Upper and lower bounds for the volume of a compact spacelike hypersurface in a generalized Robertson-Walker spacetime Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 1 , 1450006, 10. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh. A characterization of certain geodesic hyperspheres in complex projective space Turkish J. Math. 38 (2014) no. 1 , 139–153. MathScinet [bib] [doi]
J. M. M. Senovilla. Remarks on the stability operator for MOTS Chapter in Progress in mathematical relativity, gravitation and cosmology Springer, Heidelberg 60 (2014) , 403–407. MathScinet [bib] [doi]
M. Mars, A. Soria. On the Bergqvist approach to the Penrose inequality Chapter in Progress in mathematical relativity, gravitation and cosmology Springer, Heidelberg 60 (2014) , 321–325. MathScinet [bib] [doi]
J. L. Flores. The causal boundary of spacetimes isocausal to standard stationary ones Chapter in Progress in mathematical relativity, gravitation and cosmology Springer, Heidelberg 60 (2014) , 271–275. MathScinet [bib] [doi]
M. Mars, F. C. Mena, R. Vera. Cosmological gravitational waves and Einstein-Straus voids Chapter in Progress in mathematical relativity, gravitation and cosmology Springer, Heidelberg 60 (2014) , 85–93. MathScinet [bib] [doi]
M. Mars. Geometry of general hypersurfaces, constraint equations and applications to shells Chapter in Progress in mathematical relativity, gravitation and cosmology Springer, Heidelberg 60 (2014) , 67–83. MathScinet [bib] [doi]
M. Barros, A. Ferrández, O. J. Garay. Equivariant Willmore surfaces in conformal homogeneous three spaces J. Math. Anal. Appl. 409 (2014) no. 1 , 459–477. MathScinet [bib] [doi]
2013
I. Jakobsson E Bengtsson, J. M. M. Senovilla. Trapped surfaces in Oppenheimer-Snyder black holes Phys. Rev. D 88 (2013) no. 6 , 064012, 16 pages. [bib] [doi]
J. M. M. Senovilla. Umbilical-type surfaces in spacetime 26 (2013) , 87-110. [bib] [doi]
J. M. M. Senovilla. Junction conditions for F(R) gravity and their consequences Phys. Rev. D 88 (2013) no. 6 , 064015, 11 pages. [bib] [doi]
J. M. M. Senovilla. Trapped surfaces Wprld Scientific, Singapore 26 (2013) , 203-234. [bib] [doi]
J. D. Pérez, G. Kaimakamis, K. Panagiotidou, Y. J. Suh. Lie derivatives on real hypersurfaces of non-flat complex space forms In Proceedings of the 17th International Workshop on Differential Geometry and the 7th KNUGRG-OCAMI Differential Geometry Workshop [Vol. 17] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2013) , 21–30. MathScinet [bib]
J. A. Aledo, S. Martínez, J. C. Valverde. Updating method for the computation of orbits in parallel and sequential dynamical systems Int. J. Comput. Math. 90 (2013) no. 9 , 1796–1808. MathScinet [bib] [doi]
Powered by bibtexbrowser